# SDR EISA20000209

- Difficulty date: November 30, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- Aircraft time: 72,617 hours, 51,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 4031
- Condition: Inoperative
- Location: Cabin
- Component: Light Assembly, Grimes
- Component part number: 1000679
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT LIGHT INOP.   CORRECTIVE ACTION: REPLACED FORWARD ENTRY EMERGENCY LIGHT ASSEMBLY PER M/M 33-50.
